# SDR USAA129806

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pulley
- Condition: Jammed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6531 - LGA-DCA - AFTER LANDING NOSE STEERING INOPERATIVE FOR RIGHT TURNS.  CONTROL STEERING TILLER BINDING WHEN TURNED TO RIGHT, TOWED AIRCRAFT FROM RUNWAY.  CHECKED AND LUBED RUDDER STEERING SYSTEM, CHECKED STEERING CABLES AND PULLEYS FOUND PULLEY ON LEFT SIDE OF NOSE GEAR JAMMED WITH DIRT AND SAND CLEANED AND LUBED NOSE STEERING SYSTEM.  OPERATIONAL CHECK NORMAL PER MM 32-56-0.  (M)
